MathSciNet Relay Station
MathSciNet bibliographic data
MR2667312 60F15 (42C40 60F17 60G12)
Kozachenko, Yu. V.; Polosʹmak, O. V. Conditions for the uniform convergence in probability of wavelet expansions for random processes with ${\rm Exp}\sb \phi(\Omega)$. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 81 (2009), 76--87; translation in Theory Probab. Math. Statist. No. 81 (2010), 85–99
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement